# SDR SWIA200819376

- Difficulty date: March 23, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 13,503 hours, 10,367 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Defective
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3775 - SERVICE DOOR WON'T OPEN OR CLOSE USING OUTER HANDLE.  REPLACED SERVICE DOOR OUTER HANDLE ASSEMBLY IAW AMM 52-41-03.  OPS CHECK GOOD.
